# SDR DALA2017090906767

- Difficulty date: September 8, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 60,160 hours, 46,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 769-788
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE FLOOR SUPPORT BETWEEN BS 769 TO 788, BL 0.  A NEW INTERCOSTAL WAS FABRICATED IAW DWG:9936580, REV BW,  INSTALLED IAW SRM 51-30-2, AND 51-30-5.
